# SDR UIEA200600197

- Difficulty date: August 4, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 102,098 hours, 23,278 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT IB FLAP UPPER AND LOWER SIDES OF SKIN HAVE AN AREA OF DELAMINATION. UPPER SIDE IS AT WBL 278.750 AND DAMAGE AREA IS 1.5 INCHES. LOWER SIDE IS AT WBL 272.00 AND DAMAGE IS 2.0 INCHES.  ACCOMPLISHED PREPREG 250 DEGREES F. PERMANENT REPAIR OF BOTH AREAS IAW SRM 51-40-09 AND 51-40-12 ON FLAP P/N 65B02070-12, S/N 000171.
